# SDR SWIA202264886

- Difficulty date: January 18, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT PIECE AT FS333.00 COMMON TO STGR 25R IS CORRODED.     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW STRINGER JOINT PIECE 25R AT FS333.00. REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-32420 REV E. RESTORED FINISH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
